Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Pain in the stomach, numbness in the legs and joints. Reason?

hi my name is james i have been hurting in my stomach area and everytime i eat my arms and legs goes numb my joints ache too what is causing this then the pain is so bad i have to throw up and my stomach calm down some if i dont eat i dont have any pain at all the pain is like someone squeezing me very tight around my stomach then it hurts to breath i take very shallow breaths help me if you can
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Radiologist 's  Response
Apr 2014
Thanks for writing to HCM

You didn't mentioned your age.
Any way, you need proper clinical examination and investigations.
There may be various reasons for pain.
You need investigations like routine hemogram,RBS,RA factor, Uric acid level, calcium level, vitamin D level, ultrasound of abdomen and upper GI endoscopy.
Treatment depends upon clinical findings and investigation reports.
Get well soon.

Take Care
Dr.Indu Bhushan
Answered: Mon, 19 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor